MathSciNet Relay Station
MathSciNet bibliographic data
MR1229637 11D85 (11E25 11Y50 68Q40)
Lippok, Frank On the representation of $1$ by binary cubic forms of positive discriminant. J. Symbolic Comput. 15 (1993), no. 3, 297–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement